# SDR SWIA972115

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 28,709 hours, 35,952 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN SELECTING FLAPS 45 DEGREES, OUTBOARD  PAIR.  CYCLED FLAPS SEVERAL TIMES.  INSPECTED FLAP TRACKS.  CLEANED MOISTURE FROM OUTBOARD LEFT AND RIGHT FLAP ACTUATOR AND CONNECTORS, OPS CHECK GOOD.
